Posted by Mauro Rapallini on June 21, 2000, at 1:43:21
In reply to Re: Starting on Remeron.....it really works!, posted by JaneS on June 20, 2000, at 12:47:30
> > I started on Remeron at the begining of this year. Here is my experience. Two hours after my first dose I felt very sedated ..then slept for 12 hours. The following day I felt like a zombie. I continued and after a week the sedation no longer was a problem as it went away. I also realised my depression was going away. So soon ? I couldn't believe it. I felt more motivated, slept better, and my mood was on a high. However...it also gives you an enormous appetite (especially for sweet things)...and the weight soon piled on...I gained an extra 10 pounds in two months.
> > So be careful with the food intake. But that is easily rectified...eat lots of fruit and work out. Believe me once your mood is lifted you have the motivation to do it. I am now down to my normaal weight and have never felt better. I continue on 30 MG daily. If you are a male..then there is also good news here too!! Your libido is fine and there is absolutely no ejeculatory delay that I used to experience on the SSRI's.
> Thanks for sharing. I started on Remeron 4 months ago after 1 year of Serzone. My only complaint with Serzone was that I felt like I was still underwater, my head hitting the ice...I could see daylight but couldn't quite break through to it...hence the Remeron. It was like someone flipped a switch! Immediately I felt like 'myself' again except for sedation during the day and a voracious appetite. I stayed on it for 2 months (and 10-12 pounds) then wanted off because of sedation. Then went to Celexa...just didn't feel good...dropped about 3-4 pounds...but then realized I had begun the slide to that deep dark pit again...in crisis, went to my pdoc who put me back on Remeron...again the switch was flipped. (Incredible feel good but more weight and sedation...I'm taking 30mg.)
> Question: What time of day/night do you take yours? I am currently playing with 8:30-9:00pm with varying results. Still can't wake up in the morning. If I take it much earlier, I go to bed that much earlier and with 2 young daughters, I just can't afford that luxury. Any suggestions?? Higher dose??
> Any and all recommedations appreciated. Thanks for your ear!
Hi Jane, regarding the sedation...note a smaller dose will result in more sedation, paradoxical, but true. I always take my dose around 9pm... if your sedation doesn't go away..try to increase the dose to 45MG. Let me know how you get on.